Disuse Atrophy also affect tongue muscles? Muscle Wasting still no findings :'(
Posted in the Endocrinology Forum
#1 Jun 24, 2012
Hello everyone, I'm a 27m have gone to 4 specialists now (Kaiser Permanente), they couldn't find out why I am losing muscle mass everywhere. I first noticed it 5 months ago only when I took anastrozole for a supposedly gynecomastia which is not really gyno, my new endocrinologist just told me. The wasting is very rapid and I am scared :(
1. Neurologist said it's not ALS, muscles are strong but soft, no tone
2. I feel like the padding has gone. I can feel my bones and it hurts when you rest your arms on a table.
3. It has affected my facial muscles, muscles around my eyes, no more space between skin and eyeballs like it used to.
4. Sides of tongue look like someone took a chunk of bite off them. Tonsils are thin. The opening behind tonsils have atrophied.
[*]slight proteinuria (protein in urine) but not high enough for a kidney disease
[*]very low Vit D
[*]normal Cushing's test but high 24hr urine Free Cortisol (endo says could be stress)
[*]Testosterone to be checked again
[*]Checked for a number of things like arthritis, HIV, Hepa ABC, Antibodies, ETC, abdominal CT "normal", ultrasound fatty liver
[*]I kept gaining fat mass despite being a Zone dieter (I do not eat enough even in a day's worth, no sweet tooth)
[*]High BP and Rapid heart rate since 2008 = doctors said due to anxiety, Last EKG normal
Neurologist said it could be disuse atrophy. Can disuse atrophy affect the tongue too??
Can Anastrozole cause muscle wasting?:'([B]Help me please I cannot die yet I have to buy my mother a house first I promised her that :'([/B]
Add your comments below
|about beard and moustache (Apr '07)||Jun 30||kapil||245|
|Can a endocrinologist help me with constant bod... (Sep '10)||Jun 29||Sam||40|
|SARMs instead of testosterone injections||Jun '16||Jayso||1|
|Cagayan de Oro Medical Center's Ob-Gyne: A comp... (Jun '08)||May '16||isha||14|
|growth velocity||Apr '16||birman||1|
|endocrine test||Apr '16||ajitkumar||1|
|Sustanon 250 for Less beard growth - doctor ha... (Dec '06)||Mar '16||csf||127|
Find what you want!
Search Endocrinology Forum Now
Copyright © 2016 Topix LLC